# SDR RAIA00205142

- Difficulty date: May 2, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 21,253 hours, 23,787 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003974606
- Part serial: 91052868
- Condition: Inoperative
- Part time: 16,423 hours, 18,284 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5550-STL- FLIGHT DIRECTOR FAILED. MAINTENANCE REMOVED AND REPLACED AFCS COMPUTER.
